RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 86–87 (Mi iimi40)

This article is cited in 1 paper

Mathematical model of compromise management in differential game of several persons

S. V. Lutmanov

Perm State National Research University

Abstract: The concept of a compromise set of strategy for differential game of several persons is entered. The way of its construction in a class of item strategy is proved. The modeling example is considered.

Keywords: a compromise set of strategy, Nash equilibrium, differential game, the stable bridge, an extreme aiming.

UDC: 519.6

MSC: 91A23

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025